Thread: Delicate problem (vets)
07-20-2004, 03:03 PM #1
Delicate problem (vets)
About sewen weeks ago i started a 4 week dbol only cycle gained about 12 pounds. My orginal plan was to bridge for 4 weeks after this, and start a 750 susta ew cycle.
I've bridged for 3 weeks now - took 500 iu hcg eod over 7 days one week ago. I've been feeling pretty dizzy the last week and figured out I should check my BP. It was 145/85. It's not so much but I truly can feel it on my body; dizzy, hedache, bad sleep, awfully tired in the mornings etc.
So now I want to go off this bridge so I can drop the water weight from the dbol, -which probably gives the high bp, and take some weeks completly off. I wanna make sure I get a minimal crash, I should have about 50% natural test prodcution according to the bridge theory so I was thinking of shooting 2500IU hcg while still bridging, drop the dbol the day after last hcg shot and take some clomid and nolva. Does this sound wise ? and what kind of doses of clomid would be propiate in this situation?
Any other solutions to get rid off the high bp?
done 2 complete cycles before
07-21-2004, 12:04 AM #2
07-21-2004, 12:22 AM #3
Dbol only cycle was a bad idea. You should have ran Dbol wks1-4 together with the Sust.
If you want to start PCT, you need to stop HCG as soon as possible because it reaches peak plasma levels in about 5 days. If you start Clomid with HCG, clomid will not do too much because HCG imitates endogenous LH and Clomid stimulates endogenous LH. HCG is actually suppressive of the HTPA, and will therefore interfere with the Clomid that is attempting to spark your own endongenous production.
My advice to you is to drop the HCG, and start running Sust 500mg wk. Your blood pressure should stabalize once you get constant Testosterone Plasma levels.
For future reference, dont run a bridge like that (if you can call it that). A bridge would have been a short acting ester like dbol or prop that will "bridge" you til PCT. As for bridging cycles, there is no such thing because it is called being always on.
In other other words, you attempted to go from a shotty cycle to another cycle with no real bridge at all. IMO, your blood pressure is probably a result of the hormonal rollercoaster your putting your body through. But that just my .02, and maybe this will give the vets something to work with.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)